... it. Anyone have this problem? I feel like a zombie.
Remicade - Had 2nd infusion 4 days ago. Feel so tired and not in my right frame of mind. So out of?
Question posted by cls2799 on 31 Jan 2017
Last updated on 23 July 2017 by sandrasydow
Yes it's normal, once you're on it for a while you body will adjust. I have been on it for many years. The first few days are like that then it gets better.
I had those problems when I was getting my remicade treatments. I would get them on a Friday and it would take all weekend for me to recover. I would sleep almost 24 hours after the infusion. It seemed to get a little better over time, but never truly went away until stopping remicade treatment.
- Remicade uses and safety info
- Remicade information for Healthcare Professionals (includes dosage details)
- Side effects of Remicade (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.